# SDR 00FDEA00736

- Difficulty date: October 24, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083820
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EO 7-2610-733195 PT 1 FOUND 1130 FLOORBEAM LWR CHORD CORRODED LBL 8 TO LBL 40.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX EA 7-5310-52469.
